John Libbey Eurotext

European Journal of Dermatology

Henoch-Schönlein purpura during anti-TNFα therapy: a fortuitous event or an indication to stop therapy? Volume 27, numéro 3, May-June 2017

Illustrations

  • Figure 1
Auteurs
Dermatology Department, Hospital Santo António dos Capuchos,
Centro Hospitalar de Lisboa Central,
Alameda Santo António dos Capuchos 1169-050,
Lisbon, Portugal

TNFα antagonist use has steadily grown. Experience and longer follow-up have uncovered a new range of adverse events [1], and puzzling anti-TNFα-induced autoimmune disorders are being increasingly recognized [1]; vasculitis is among the most reported [1]. Clinical management of these rare side effects is not established. Their occurrence is generally regarded as an indication to stop or switch therapy. Here, we report two cases of Henoch-Schönlein purpura (HSP) with anti-TNFα therapy that resolved [...]